# SDR COMA0160816

- Difficulty date: October 14, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 7,969 hours, 8,183 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Seal
- Part number: 5018T49P01
- Condition: Cracked
- Location: Right Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5369. DURING CRUISE FLIGHT, THE RIGHT ENGINE OIL PRESSURE SLOWLY DROPPED TO 23 PSI, THE RIGHT ENGINE WAS SHUT-DOWN AND AN EMERGENCY WAS DECLARED. AIRCRAFT LANDED SAFELY AT DESTINATION CITY MSP.REPLACED THE RIGHT ENGINE OIL PUMP CARBON SEAL.
